# SDR CA130208005

- Difficulty date: February 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 64,120 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Case
- Condition: Fractured
- Location: Spoiler Actuator
- Part time: 60,201 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, FLIGHT CREW NOTICED THAT THE HYD NR 2 SYS OIL LEVEL WAS SLOWLY DROPPING.  UPON ARRIVAL, MAINTENANCE FOUND THE RT OTBD ROLL SPOILER ACTUATOR CASING FRACTURED.  THE ACTUATOR WAS REPLACED, TESTED AND THE ACFT RELEASED FOR SERVICE.
